March  2013, 12(2): 695-710. doi: 10.3934/cpaa.2013.12.695

Quasilinear systems involving multiple critical exponents and potentials

1. 

School of Mathematics and Statistics, South-Central University for Nationalities, Wuhan 430074

Received  July 2011 Revised  April 2012 Published  September 2012

In this paper, a quasilinear system of elliptic equations is investigated, which involves multiple critical Hardy--Sobolev exponents and Hardy--type terms. By variational methods and analytic technics, the existence of nontrivial solutions to the system is established.
Citation: Dongsheng Kang. Quasilinear systems involving multiple critical exponents and potentials. Communications on Pure & Applied Analysis, 2013, 12 (2) : 695-710. doi: 10.3934/cpaa.2013.12.695
References:
[1]

B. Abdellaoui, V. Felli and I. Peral, Existence and nonexistence for quasilinear equations involving the$p$-laplacian, Boll. Unione Mat. Ital. Sez., B8 (2006), 445-484.  Google Scholar

[2]

B. Abdellaoui, V. Felli and I. Peral, Some remarks on systems of elliptic equations doubly critical in the whole $\R^N$, Calc. Var. Partial Differential Equations, 34 (2009), 97-137. doi: 10.1007/s00526-008-0177-2.  Google Scholar

[3]

G. Arioli and F. Gazzola, Some results on $p-$Laplace equations with a critical growth term, Differential Integral Equations, 11 (1998), 311-326.  Google Scholar

[4]

M. Bouchekif and Y. Nasri, On a singular elliptic system at resonance, Ann. Mat. Pura Appl., 189 (2010), 227-240. doi: 10.1007/s10231-009-0106-9.  Google Scholar

[5]

L. Caffarelli, R. Kohn and L. Nirenberg, First order interpolation inequality with weights, Compos. Math., 53 (1984), 259-275.  Google Scholar

[6]

D. Cao and P. Han, Solutions for semilinear elliptic equations with critical exponents and Hardy potential, J. Differential Equations, 205 (2004), 521-537. doi: 10.1016/j.jde.2004.03.005.  Google Scholar

[7]

F. Catrina and Z.-Q. Wang, On the Caffarelli-Kohn-Nirenberg inequalities: sharp constants, existence(and nonexistence), and symmetry of extermal functions, Comm. Pure Appl. Math., 54 (2001), 229-257. doi: 10.1002/1097-0312(200102)54:2<229::AID-CPA4>3.0.CO;2-I.  Google Scholar

[8]

R. Dautray and P. Lions, "Mathematical Analysis and Numerical Methods for Science and Technology, Physical Origins and Classical Methods," Vol. 1, Springer, Berlin, 1990.  Google Scholar

[9]

A. Ferrero and F. Gazzola, Existence of solutions for singular critical growth semilinear elliptic equations, J. Differential Equations, 177 (2001), 494-522. doi: 10.1006/jdeq.2000.3999.  Google Scholar

[10]

D. Figueiredo, I. Peral and J. Rossi, The critical hyperbola for a Hamiltonian elliptic system with weights, Ann. Mat. Pura Appl., 187 (2008), doi: 10.1007/s10231-007-0054-1.  Google Scholar

[11]

N. Ghoussoub and C. Yuan, Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents, Trans. Amer. Math. Soc., 352 (2000), 5703-5743. doi: 10.1090/S0002-9947-00-02560-5.  Google Scholar

[12]

P. Han, Quasilinear elliptic problems with critical exponents and Hardy terms, Nonlinear Anal., 61 (2005), 735-758. doi: 10.1016/j.na.2005.01.030.  Google Scholar

[13]

G. Hardy, J. Littlewood and G. Polya, "Inequalities," reprint of the 1952 edition, Cambridge Math. Lib., Cambridge University Press, Cambridge, 1988.  Google Scholar

[14]

Y. Huang and D. Kang, On the singular elliptic systems involving multiple critical Sobolev exponents, Nonlinear Anal., 74 (2011), 400-412. doi: 10.1016/j.na.2009.02.024.  Google Scholar

[15]

D. Kang, On the quasilinear elliptic problems with critical Sobolev-Hardy exponents and Hardy terms, Nonlinear Anal., 68 (2008), 1973-1985. doi: 10.1016/j.na.2007.01.024.  Google Scholar

[16]

D. Kang, On the quasilinear elliptic problem with a critical Hardy-Sobolev exponent and a Hardy term, Nonlinear Anal., 69 (2008), 2432-2444. doi: 10.1016/j.na.2007.08.022.  Google Scholar

[17]

D. Kang, Some properties of solutions to the singular quasilinear problem, Nonlinear Anal., 72 (2010), 682-688. doi: 10.1016/j.na.2009.07.009.  Google Scholar

[18]

P. L. Lions, The concentration compactness principle in the calculus of variations, the limit case (I), Rev. Mat. Iberoamericana, 1 (1985), 145-201.  Google Scholar

[19]

P. L. Lions, The concentration compactness principle in the calculus of variations, the limit case (II), Rev. Mat. Iberoamericana, 1 (1985), 45-121.  Google Scholar

[20]

Z. Liu and P. Han, Existence of solutions for singular elliptic systems with critical exponents, Nonlinear Anal., 69 (2008), 2968-2983. doi: 10.1016/j.na.2007.08.073.  Google Scholar

[21]

P. Rabinowitz, "Minimax Methods in Critical Points Theory with Applications to Defferential Equations," CBMS Regional Conference Series in Mathematics, Vol. 65, Providence, RI, 1986.  Google Scholar

[22]

K. Sandeep, On the first eigenfunction of a perturbed Hardy-Sobolev operator, Nonlinear Differential Equations Appl., 10 (2003), 223-253. doi: 10.1007/s00030-003-1039-4.  Google Scholar

[23]

K. Sreenadh, On the eigenvalue problem for the Hardy-Sobolev operator with indefinite weights, Elctronic J. Differential Equations, 2002 (2002), 1-12.  Google Scholar

[24]

S. Terracini, On positive solutions to a class of equations with a singular coefficient and critical exponent, Adv. Differential Equations, 2 (1996), 241-264.  Google Scholar

[25]

J. L. Vazquez, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optimization, 12 (1984), 191-202. doi: 10.1007/BF01449041.  Google Scholar

[26]

B. Xuan and J. Wang, Extremal functions and best constants to an inequality involving Hardy potential and critical Sobolev exponent, Nonlinear Anal., 71 (2009), 845-859. doi: 10.1016/j.na.2008.10.114.  Google Scholar

show all references

References:
[1]

B. Abdellaoui, V. Felli and I. Peral, Existence and nonexistence for quasilinear equations involving the$p$-laplacian, Boll. Unione Mat. Ital. Sez., B8 (2006), 445-484.  Google Scholar

[2]

B. Abdellaoui, V. Felli and I. Peral, Some remarks on systems of elliptic equations doubly critical in the whole $\R^N$, Calc. Var. Partial Differential Equations, 34 (2009), 97-137. doi: 10.1007/s00526-008-0177-2.  Google Scholar

[3]

G. Arioli and F. Gazzola, Some results on $p-$Laplace equations with a critical growth term, Differential Integral Equations, 11 (1998), 311-326.  Google Scholar

[4]

M. Bouchekif and Y. Nasri, On a singular elliptic system at resonance, Ann. Mat. Pura Appl., 189 (2010), 227-240. doi: 10.1007/s10231-009-0106-9.  Google Scholar

[5]

L. Caffarelli, R. Kohn and L. Nirenberg, First order interpolation inequality with weights, Compos. Math., 53 (1984), 259-275.  Google Scholar

[6]

D. Cao and P. Han, Solutions for semilinear elliptic equations with critical exponents and Hardy potential, J. Differential Equations, 205 (2004), 521-537. doi: 10.1016/j.jde.2004.03.005.  Google Scholar

[7]

F. Catrina and Z.-Q. Wang, On the Caffarelli-Kohn-Nirenberg inequalities: sharp constants, existence(and nonexistence), and symmetry of extermal functions, Comm. Pure Appl. Math., 54 (2001), 229-257. doi: 10.1002/1097-0312(200102)54:2<229::AID-CPA4>3.0.CO;2-I.  Google Scholar

[8]

R. Dautray and P. Lions, "Mathematical Analysis and Numerical Methods for Science and Technology, Physical Origins and Classical Methods," Vol. 1, Springer, Berlin, 1990.  Google Scholar

[9]

A. Ferrero and F. Gazzola, Existence of solutions for singular critical growth semilinear elliptic equations, J. Differential Equations, 177 (2001), 494-522. doi: 10.1006/jdeq.2000.3999.  Google Scholar

[10]

D. Figueiredo, I. Peral and J. Rossi, The critical hyperbola for a Hamiltonian elliptic system with weights, Ann. Mat. Pura Appl., 187 (2008), doi: 10.1007/s10231-007-0054-1.  Google Scholar

[11]

N. Ghoussoub and C. Yuan, Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents, Trans. Amer. Math. Soc., 352 (2000), 5703-5743. doi: 10.1090/S0002-9947-00-02560-5.  Google Scholar

[12]

P. Han, Quasilinear elliptic problems with critical exponents and Hardy terms, Nonlinear Anal., 61 (2005), 735-758. doi: 10.1016/j.na.2005.01.030.  Google Scholar

[13]

G. Hardy, J. Littlewood and G. Polya, "Inequalities," reprint of the 1952 edition, Cambridge Math. Lib., Cambridge University Press, Cambridge, 1988.  Google Scholar

[14]

Y. Huang and D. Kang, On the singular elliptic systems involving multiple critical Sobolev exponents, Nonlinear Anal., 74 (2011), 400-412. doi: 10.1016/j.na.2009.02.024.  Google Scholar

[15]

D. Kang, On the quasilinear elliptic problems with critical Sobolev-Hardy exponents and Hardy terms, Nonlinear Anal., 68 (2008), 1973-1985. doi: 10.1016/j.na.2007.01.024.  Google Scholar

[16]

D. Kang, On the quasilinear elliptic problem with a critical Hardy-Sobolev exponent and a Hardy term, Nonlinear Anal., 69 (2008), 2432-2444. doi: 10.1016/j.na.2007.08.022.  Google Scholar

[17]

D. Kang, Some properties of solutions to the singular quasilinear problem, Nonlinear Anal., 72 (2010), 682-688. doi: 10.1016/j.na.2009.07.009.  Google Scholar

[18]

P. L. Lions, The concentration compactness principle in the calculus of variations, the limit case (I), Rev. Mat. Iberoamericana, 1 (1985), 145-201.  Google Scholar

[19]

P. L. Lions, The concentration compactness principle in the calculus of variations, the limit case (II), Rev. Mat. Iberoamericana, 1 (1985), 45-121.  Google Scholar

[20]

Z. Liu and P. Han, Existence of solutions for singular elliptic systems with critical exponents, Nonlinear Anal., 69 (2008), 2968-2983. doi: 10.1016/j.na.2007.08.073.  Google Scholar

[21]

P. Rabinowitz, "Minimax Methods in Critical Points Theory with Applications to Defferential Equations," CBMS Regional Conference Series in Mathematics, Vol. 65, Providence, RI, 1986.  Google Scholar

[22]

K. Sandeep, On the first eigenfunction of a perturbed Hardy-Sobolev operator, Nonlinear Differential Equations Appl., 10 (2003), 223-253. doi: 10.1007/s00030-003-1039-4.  Google Scholar

[23]

K. Sreenadh, On the eigenvalue problem for the Hardy-Sobolev operator with indefinite weights, Elctronic J. Differential Equations, 2002 (2002), 1-12.  Google Scholar

[24]

S. Terracini, On positive solutions to a class of equations with a singular coefficient and critical exponent, Adv. Differential Equations, 2 (1996), 241-264.  Google Scholar

[25]

J. L. Vazquez, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optimization, 12 (1984), 191-202. doi: 10.1007/BF01449041.  Google Scholar

[26]

B. Xuan and J. Wang, Extremal functions and best constants to an inequality involving Hardy potential and critical Sobolev exponent, Nonlinear Anal., 71 (2009), 845-859. doi: 10.1016/j.na.2008.10.114.  Google Scholar

[1]

Li Wang, Yang Li, Liwei Zhang. A differential equation method for solving box constrained variational inequality problems. Journal of Industrial & Management Optimization, 2011, 7 (1) : 183-198. doi: 10.3934/jimo.2011.7.183

[2]

Hui-Qiang Ma, Nan-Jing Huang. Neural network smoothing approximation method for stochastic variational inequality problems. Journal of Industrial & Management Optimization, 2015, 11 (2) : 645-660. doi: 10.3934/jimo.2015.11.645

[3]

Ming Chen, Chongchao Huang. A power penalty method for a class of linearly constrained variational inequality. Journal of Industrial & Management Optimization, 2018, 14 (4) : 1381-1396. doi: 10.3934/jimo.2018012

[4]

Walter Allegretto, Yanping Lin, Shuqing Ma. On the box method for a non-local parabolic variational inequality. Discrete & Continuous Dynamical Systems - B, 2001, 1 (1) : 71-88. doi: 10.3934/dcdsb.2001.1.71

[5]

Shuang Chen, Li-Ping Pang, Dan Li. An inexact semismooth Newton method for variational inequality with symmetric cone constraints. Journal of Industrial & Management Optimization, 2015, 11 (3) : 733-746. doi: 10.3934/jimo.2015.11.733

[6]

Yekini Shehu, Olaniyi Iyiola. On a modified extragradient method for variational inequality problem with application to industrial electricity production. Journal of Industrial & Management Optimization, 2019, 15 (1) : 319-342. doi: 10.3934/jimo.2018045

[7]

Chibueze Christian Okeke, Abdulmalik Usman Bello, Lateef Olakunle Jolaoso, Kingsley Chimuanya Ukandu. Inertial method for split null point problems with pseudomonotone variational inequality problems. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021037

[8]

Yutian Lei, Zhongxue Lü. Axisymmetry of locally bounded solutions to an Euler-Lagrange system of the weighted Hardy-Littlewood-Sobolev inequality. Discrete & Continuous Dynamical Systems, 2013, 33 (5) : 1987-2005. doi: 10.3934/dcds.2013.33.1987

[9]

Boumediene Abdellaoui, Fethi Mahmoudi. An improved Hardy inequality for a nonlocal operator. Discrete & Continuous Dynamical Systems, 2016, 36 (3) : 1143-1157. doi: 10.3934/dcds.2016.36.1143

[10]

Abd-semii Oluwatosin-Enitan Owolabi, Timilehin Opeyemi Alakoya, Adeolu Taiwo, Oluwatosin Temitope Mewomo. A new inertial-projection algorithm for approximating common solution of variational inequality and fixed point problems of multivalued mappings. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021004

[11]

C. R. Chen, S. J. Li. Semicontinuity of the solution set map to a set-valued weak vector variational inequality. Journal of Industrial & Management Optimization, 2007, 3 (3) : 519-528. doi: 10.3934/jimo.2007.3.519

[12]

Jie Zhao. Large time behavior of solution to quasilinear chemotaxis system with logistic source. Discrete & Continuous Dynamical Systems, 2020, 40 (3) : 1737-1755. doi: 10.3934/dcds.2020091

[13]

Suxiang He, Pan Zhang, Xiao Hu, Rong Hu. A sample average approximation method based on a D-gap function for stochastic variational inequality problems. Journal of Industrial & Management Optimization, 2014, 10 (3) : 977-987. doi: 10.3934/jimo.2014.10.977

[14]

Gang Cai, Yekini Shehu, Olaniyi S. Iyiola. Inertial Tseng's extragradient method for solving variational inequality problems of pseudo-monotone and non-Lipschitz operators. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021095

[15]

Ze Cheng, Congming Li. An extended discrete Hardy-Littlewood-Sobolev inequality. Discrete & Continuous Dynamical Systems, 2014, 34 (5) : 1951-1959. doi: 10.3934/dcds.2014.34.1951

[16]

Jian-Wen Peng, Xin-Min Yang. Levitin-Polyak well-posedness of a system of generalized vector variational inequality problems. Journal of Industrial & Management Optimization, 2015, 11 (3) : 701-714. doi: 10.3934/jimo.2015.11.701

[17]

Takeshi Fukao. Variational inequality for the Stokes equations with constraint. Conference Publications, 2011, 2011 (Special) : 437-446. doi: 10.3934/proc.2011.2011.437

[18]

Kaifang Liu, Lunji Song, Shan Zhao. A new over-penalized weak galerkin method. Part Ⅰ: Second-order elliptic problems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2411-2428. doi: 10.3934/dcdsb.2020184

[19]

Lunji Song, Wenya Qi, Kaifang Liu, Qingxian Gu. A new over-penalized weak galerkin finite element method. Part Ⅱ: Elliptic interface problems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2581-2598. doi: 10.3934/dcdsb.2020196

[20]

Fengshuang Gao, Yuxia Guo. Multiple solutions for a critical quasilinear equation with Hardy potential. Discrete & Continuous Dynamical Systems - S, 2019, 12 (7) : 1977-2003. doi: 10.3934/dcdss.2019128

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (40)
  • HTML views (0)
  • Cited by (3)

Other articles
by authors

[Back to Top]